# SDR SWAA2022031058713

- Difficulty date: June 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 51,515 hours, 30,465 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010021
- Part serial: 9901129C
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RAYDOM HAS AN 1.5 CIRLE ON THE NOSE THAT IS DELAMINATED / R&R NOSE RAYDOME PER M/M 53-52-00 RAR #6702 TAG #542502 ORIG PN OFF/ON: 1001002-1 / 1001002-2 SN OFF/ON: 9901129C / 736861001-C
